MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETCF3636C49E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii bifurcate stent graft system was implanted in the endovascular treatment of a abdominal aortic aneurysm.The patients last follow-up visit was 4 years post the index procedure.It was reported the patient presented emergently approximately 9 yeas post the index procedure with a possible ruptured aneurysm.A ct was performed which showed a type ia endoleak and a type ib endoleak coming from the right iliac attachment site.Intervention was performed where an endurant cuff was placed up to the level on the sma artery.The physician then snorkeled both renal arteries suing non mdt stents.A reliant balloon was then used to aid the fixation of the graft.The physician then placed 15 endoanchors on the cuff.An angiogram was performed which still showed a blush of endoleak present.The  physician  then decided to extend the non mdt renal stents and also snorkel the sma and place a valiant thoracic  stent graft.The valiant was then ballooned using a reliant balloon.An angiogram was performed which showed the type ia endoleak was now resolved.The physician then treated the type ib endoleak coming from the right ipsilateral limb of the bifurcated graft.An 16x16x82 iliac limb was placed to extend  the right limb.That limb was ballooned using a reliant balloon.And angiogram was performed and the type ib leak was gone.The procedure was completed.  as per the physician the cause of  the type ia endoleak was likely continued neck dilation and the ib endoleak was caused by iliac d ilation.No additional clinical sequelae were provided and the patient is fine.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12645472
Report Number9612164-2021-03973
Device Sequence Number1443205
Product Code MIH
UDI-Device Identifier00613994991461
UDI-Public00613994991461
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberETCF3636C49E
Device Catalogue NumberETCF3636C49E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR